It is possible that SSRIs cause reduction of receptor sites in the CNS.
Considering that citalopram
treatment has started 2 days ago you can be pretty sure that most 5HT-receptors in the central nervous system are still there.
I also remember from my studies that SSRIs like Citalopram cause higher sensibility to some 5HT-receptor ligands as they bind to subtypes that are generally not affected by the medication. Since 5-Meo-Dalt and most other tryptamins bind to many serotoninreceptors causing the widespead effects.
The mentioned combination is very likely to increase nausea and other side-effects while reducing effects at 5HT-2(a). Instead of psychedelic
effects you would experience tremors, nausea, etc.
I also remember a professor mentioning experiments in treating depressions with synthetic tryptamines
instead of the better known experiments with ergotamines like LSD
. One insturction in this experiment was the exclusion of any SSRIs and MAOIs, not because of "clear" results but harmful intercations. Unfortunately i do not remember which tryptamines were used.
Hopefully the monkey has already decided not to mix the mentioned drugs